# SDR KCSA201507241026

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 80,212 hours, 11,048 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON OTBD SIDE NAC BS 180-219.   FIRESHIELD REPAIR DAMAGED.
